# SDR TSAA0449022

- Difficulty date: February 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N744AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 2118966222
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 441 - OAK-HNL - APU FAULT LIGHT ILLUMINATED ON FINAL APPROACH, AUTO SHUTDOWN.  REPLACED APU ECU.  SYSTEM OPS CHECK GOOD IAW MM 49-61-12-4.  AIRCRAFT RETURNED TO SERVICE.  (M)
